# SDR HEEA0015848

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Attitude Ind. Ro
- Part number: 2360041906
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR HAS WORN BEARINGS.
